MAUDE Adverse Event Report: B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION

B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713031U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Infiltration into Tissue (1931); Compartment syndrome (4888)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the user facility: potential contribution of pump to the iv infiltration and subsequent compartment syndrome that resulted in patient needing a fasciotomy.More information to come pending customer sending answers to additional questions.Major concern is not receiving a downstream occlusion alarm but customer recognized pump is measuring pressure in line down through iv not in surrounding area.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
MDR Report Key23367192
Report Number2532083-2025-00003
Device Sequence Number8894220
Product Code FRN
UDI-Device Identifier04046964797958
UDI-Public(01)04046964797958(11)231228(10)97060128K3
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
Report Date (Section F) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8713031U
Device Lot Number97060128K3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/07/2025
Device Age22 MO
Event Location Hospital
Date Report to Manufacturer10/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA10/23/2025